Using lattice homomorphisms in decomposition theory
Portugaliae mathematica, Tome 31 (1972) no. 1, pp. 41-55
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1972__31_1_115162,
author = {Delany, J.E.},
title = {Using lattice homomorphisms in decomposition theory},
journal = {Portugaliae mathematica},
pages = {41--55},
year = {1972},
volume = {31},
number = {1},
mrnumber = {0302515},
zbl = {0257.06003},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1972__31_1_115162/}
}
Delany, J.E. Using lattice homomorphisms in decomposition theory. Portugaliae mathematica, Tome 31 (1972) no. 1, pp. 41-55. http://geodesic.mathdoc.fr/item/PORMA_1972__31_1_115162/